# SDR MASA200700529

- Difficulty date: August 28, 2007
- Submitted: September 25, 2007
- Operation: Air carrier
- Aircraft: N991HA
- Make and model: Dhav DHC8202
- Aircraft serial: 431
- Aircraft time: 27,011 hours, 29,187 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Connector
- Condition: Loose
- Location: Smoke Detection
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ASH 2896 PHX.  INTERMITTENT SMOKE WARNING LIGHT.  MX RESECURED CONNECTOR ON FWD SMOKE DETECTOR.
